# SDR GCNA20120319001

- Difficulty date: March 16, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N227SA
- Make and model: Dhav DHC6300
- Aircraft serial: 517
- Aircraft time: 57,985 hours, 89,076 cycles
- Engine: Pwa PT6A27
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Centering Mech
- Part number: 711035
- Condition: Obstructed
- Location: Nlg
- Part time: 6,951 hours, 258 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON LANDING NOSE WHEEL STEERING WAS FULL LEFT DEFLECTION.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND NOSE WHEEL CENTERING PIN STUCK IN THE UP POSITION.  CAUSE WAS EXCESSIVE PAINT.  REMOVED PAINT, OPERATIONALLY CHECKED NOSE WHEEL STEERING AND NO FAULT WAS FOUND.  NOTE: THIS AIRCRAFT HAD A COMPLETE PAINTING 17 FLIGHTS PREVIOUS WITH NO DISCREPANCY.  A POST PAINT INSPECTION WAS PERFORMED AT THAT TIME, THIS ITEM IS NOT PART OF THAT INSPECTION.
